# SDR DLM88080114

- Difficulty date: January 24, 2008
- Submitted: January 25, 2008
- Operation: Air carrier
- Aircraft: N920DL
- Make and model: Doug MD-88
- Aircraft serial: 49644
- Aircraft time: 53,019 hours, 41,442 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Odor
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

ELECTRICAL ODOR IN CABIN.  REPLACED COFFEEMAKER, RAN A/C FOR SEVERAL HOURS.  NO OTHER ODORS NOTED.
